Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Continuity of Green's function for the invariant torus problem

  • 27 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, The Accelerated Convergence Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).

  2. 2.

    Yu. A. Mitropol'skii and O. B. Lykova, Invariant Manifolds in Nonlinear Mechanics [in Russian], Nauka, Moscow (1973).

  3. 3.

    V. L. Golets, “On preservation of a conditionally stable torus under a perturbation,” in: Asymptotic and Qualitative Methods in the Theory of Nonlinear Vibrations [in Russian], Institute of Mathematics, Academy of Sciences of the Ukrainian SSR, Kiev (1971), pp. 27–35.

  4. 4.

    A. M. Samoilenko, “On preservation of an invariant torus under a perturbation,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 6, 1219–1241 (1970).

  5. 5.

    A. M. Samoilenko and V. L. Kulik, “On the existence of Green's function for the invariant torus problem,” Ukr. Mat. Zh.,27, No. 3, 348–359 (1975).

  6. 6.

    J. K. Hale, Oscillations in Nonlinear Systems, McGraw-Hill (1963).

  7. 7.

    J. Kurzweil, “Exponentially stable integral manifolds, the averaging principle, and continuous dependence on a parameter,” Czechoslovak. Math. J.,16, No. 3, 380–423 (1966);16, No. 4, 463–492 (1966).

  8. 8.

    J. Moser, “On invariant curves of area-preserving mappings of an annulus,” Nachr. Acad. Wiss. Göttingen Math. Phys. KL, No. 1, 227–236 (1962).

  9. 9.

    R. J. Sacker, “A perturbation theorem for invariant manifolds and Hölder continuity,” J. Math.,18, No. 8, 705–762 (1969).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 30, No. 6, pp. 779–788, November–December, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Samoilenko, A.M., Kulik, V.L. Continuity of Green's function for the invariant torus problem. Ukr Math J 30, 585–592 (1978). https://doi.org/10.1007/BF01091383

Download citation


  • Invariant Torus
  • Torus Problem